# SDR HEEA0013315

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Plate Assy
- Part number: 214031614128
- Condition: Defective
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C EXPERIENCING EXCESSIVE BOUNCE IN LET DOWN.
